Dizziness, Nausea, Little Menstruation What Are The Side Effects Of Birth Control?
. I want to say, 1. Why do I feel dizzy and nauseous during the day (12:30)? 2. I used a 3-month injection syringe, lately when it came out, it was a small lump, was it the cause of the type of birth control that I used? Tks
Hello, thank you for the question to HealthReplies.com
All of the symptoms that you feel (dizziness, nausea, slight menstruation) are side effects that can indeed arise from the use of hormonal birth control (including 3-month injectable birth control). These side effects are harmless and usually only occur within a few months of birth control (although side effects to menstruation can occur while you are using birth control). Some other side effects that might occur include flatulence, breast pain, pimples, weight gain, headaches, fatigue and easy drowsiness, mood changes, hair loss, etc.
If you are very disturbed by the dizziness and nausea that you are feeling, you can consult your obstetrician again for treatment of anti-emetic medication. If indeed you feel uncomfortable with the presence of other side effects, also consult with your obstetrician and consider changing your contraceptive method with other contraception.
The following article can be read about how to choose contraception
So much information from me, hopefully enough answer